Header menu link for other important links
Induced H-packing k-partition of graphs
S.M.J. Raja, , A. Xavier
Published in Taylor and Francis Ltd.
Volume: 6
Issue: 2
Pages: 143 - 158
The minimum induced H-packing k-partition number is denoted by (Formula presented.). The induced H-packing k-partition number denoted by (Formula presented.) is defined as (Formula presented.) where the minimum is taken over all H-packings of G. In this paper, we obtain the induced (Formula presented.) -packing k-partition number for trees, slim trees, split graphs, complete bipartite graphs, grids and circulant graphs. We also deal with networks having perfect (Formula presented.) -packing where (Formula presented.) is a claw on four vertices. We prove that an induced (Formula presented.) -packing k-partition problem is NP-Complete. Further we prove that the induced (Formula presented.) -packing k-partition number of (Formula presented.) is 2 for all hypercube networks with perfect (Formula presented.) -packing and prove that (Formula presented.) for all locally twisted cubes with perfect (Formula presented.) -packing. © 2021 Informa UK Limited, trading as Taylor & Francis Group.
About the journal
JournalData powered by TypesetInternational Journal of Computer Mathematics: Computer Systems Theory
PublisherData powered by TypesetTaylor and Francis Ltd.